# SDR GLBA2001064

- Difficulty date: March 26, 2001
- Submitted: March 26, 2001
- Operation: Air carrier
- Aircraft: N96ZK
- Make and model: Emb EMB-120
- Aircraft serial: 12096
- Aircraft time: 26,706 hours, 29,689 cycles
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Sensor
- Part number: 3033515
- Part serial: 2P729
- Condition: Inoperative
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ABORTED T/O, RIGHT NH INDICATOR FAILED.  REPLACED NH SENSOR, OPS CHECKED SYSTEM GOOD.
